# SDR ASAA2025070359204

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 46,808 hours, 14,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER ON DIVIDER WALL BY AFT LAV LEFT SIDE KEEPS FALLING OFF. GROUNDED - YES. REPLACED EMERGENCY LIGHT RECEPTACLE. OPS CK OK.
